News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Gastroenterology Topics

Question: Very scared, Diarrhea, nausea, and more


 jazzmynn - Sat Oct 04, 2008 5:27 pm

I am very scared about how I feel.
First of all, I am under a lot of stress. My husband has a serious heart ailment and I don't know what will happen. I cry almost every day.

For months, I have had bloating, nausea, hot/cold chills, diarrhea (which sometimes is normal), indigestion and gassiness.

I have been to an allergist, an ear nose and throat doctor, my family doctor several times, and most recently an endocrinologist who ran several blood tests I had the other day. Nobody finds anything.

I am seeing a gastro doctor who had me on xifaxan for 10 days and now I'm on vsl#3. I see him on Monday.

I have been eating pretty much anything and I get sick sometimes and sometimes not.

I can't stand this, please tell me what this sounds like.
 John Kenyon, CNA - Mon Oct 06, 2008 11:03 pm

User avatar Hello -

There are several things which could be causing your distress, and even some of them could overlap. The things that need to be ruled out are hepatitis, celiac disease (gluten intolerance), h-pylori bacterial GI infection, and a few more arcane things.

Stress could also account for all or most of the symptoms, or could simply be making a pre-existing problem worse. The stress of having a loved one suffering from a serious illness (as your husband is) can really cause a lot of symptoms that otherwise would be milder or non-existent.

I'd make an appointment with a gastroenterologist and be evaluated for possible causes and, if none show up, then it can be assumed that this is all stress-related. Either way the real problem is the disruption and anxiety it's causing you at a time when you can ill-afford that to be happening.

Best of luck to you and your husband. I hope this is of some help. Please follow up with us as needed.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here